# SDR 2023FA0000471

- Difficulty date: August 22, 2023
- Submitted: August 26, 2023
- Operation: General aviation
- Aircraft: N736XJ
- Make and model: Cessna 750
- Aircraft serial: 7500290
- Aircraft time: 11,084 hours, 6,607 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Resolver
- Part number: 99145105
- Part serial: UNKNOWN
- Condition: Defective
- Location: Zone 500
- Part time: 11,084 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTS FLAP AMBER CAS MESSAGE DURING CRUISE AND DECENT, AIRCRAFT DECLARED AN EMERGENCY AND DIVERTED TO KJFK. REMOVED LH FLAP RESOLVER P/N 9914510-5 S/N UNKNOWN AND INSTALLED NEW UNIT P/N 9914510-5 S/N B5077, OPERATIONAL CHECKS GOOD.
